# SDR CA100706001

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355*
- Aircraft time: 1,366 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 11800125
- Condition: Unserviceable
- Location: Strobe Lights
- Part time: 1,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A REPORT OF NO STROBE LIGHT POWER, INVESTIGATION FOUND THE BREAKER TO BE UNSERVICEABLE, THE BREAKER DID NOT TRIP.  NO POWER GOING THRU BREAKER, BREAKER WAS OPENED UP FOR EVALUATION AND FOUND TO HAVE THE BI-METALIC STRIP BROKEN AND OVERHEATED.  UNABLE TO ENTER MFG.
